# SDR UALA2011062403108

- Difficulty date: June 24, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 84,476 hours, 10,182 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L LOWER GATE LOWER SURFACE HAS CORROSION.  REPLACED GATE ASSY.  ACCOMPLISHED ON GFS 0246893.
